# SDR AALA202304101370

- Difficulty date: March 28, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 80,938 hours, 10,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S WINDSHIELD IS ARCING BOTTOM RIGHT CORNER. **SUPPLEMENTAL REPORT FOR AALA202303291370: REPLACED CAPTAINÏ¿½S #1 WINDSHIELD PER JOB CARD 72L21056001.** (CLOSED)
